Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 2016, Article ID 6757928, 14 pages
http://dx.doi.org/10.1155/2016/6757928
Research Article

A Stochastic Differential Equation Model for the Spread of HIV amongst People Who Inject Drugs

Department of Mathematics and Statistics, University of Strathclyde, Glasgow G1 1XH, UK

Received 8 October 2015; Revised 7 December 2015; Accepted 22 December 2015

Academic Editor: Chuangyin Dang

Copyright © 2016 Yanfeng Liang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yanfeng Liang, David Greenhalgh, and Xuerong Mao, “A Stochastic Differential Equation Model for the Spread of HIV amongst People Who Inject Drugs,” Computational and Mathematical Methods in Medicine, vol. 2016, Article ID 6757928, 14 pages, 2016. https://doi.org/10.1155/2016/6757928.